# SDR AALA202502095969

- Difficulty date: February 6, 2025
- Submitted: February 9, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 29,360 hours, 11,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR EMERGENCY LIGHT COVER POPPED OFF DURING FLIGHT AND FLIGHT ATTENDANT DISCOVERED THE INTERIOR LIGHT ASSEMBLY IS MISSING. MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.
